# SDR DALA2018091705615

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 45,220 hours, 36,372 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Fire
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING APU START ATTEMPT APU STARTER CAUGHT ON FIRE. PULLED CBS B-22 AND U39. FOUND HOLE BURNED IN STARTER. REMOVED AND REPLACED APU STARTER PER AMM 49-44. R&R RELAY R2-63 AND R5-792 PER WDM 49-41-00. APU OK FOR SVC. ALL CBS PUSHED IN.
